Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quasi-subordination and coefficient conjectures


Author: M. S. Robertson
Journal: Bull. Amer. Math. Soc. 76 (1970), 1-9
MSC (1970): Primary 3042, 3043, 3044, 3052
DOI: https://doi.org/10.1090/S0002-9904-1970-12356-4
MathSciNet review: 0251210
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bieberbach, Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln, S.-B. Preuss. Akad. Wiss. 138 (1916), 940-955.
  • 2. M. Biernacki, Sur les fonctions univalentes, Mathematica 12 (1936), 49-64.
  • 3. N. G. de Bruijn, Ein Satz über schlichte Funktionen, Nederl. Akad. Wetensch. Proc. 44 (1941), 47-49. MR 2, 274, MR 3803
  • 4. J. Dieudonné, Sur les fonctions univalentes, C. R. Acad. Sci. Paris 192 (1931), 1148-1150.
  • 5. S. Friedland, On a conjecture of Robertson, Master of Science Dissertation, Technion-Israel Institute of Technology, Haifa, 1969. MR 255796
  • 6. P. R. Garabedian and M. Schiffer, A proof of the Bieberbach conjecture for the fourth coefficient. J. Rational Mech. Anal. 4 (1955), 427-465. MR 17, 24. MR 70712
  • 7. G. M. Golusin, Zur Theorie der schlichten Funktionen, Mat. Sb. 6 (48) (1939), 383-388. MR 1, 308. MR 1857
  • 8. G. M. Golusin, On majorants of subordinate analytic functions. I, Mat. Sb. 29 (71) (1951), 209-224. (Russian) MR 13, 223. MR 43209
  • 9. A. W. Goodman, On some determinants related to p-valent functions, Trans. Amer. Math. Soc. 63 (1948), 175-192. MR 9, 421. MR 23910
  • 10. A. W. Goodman and M. S. Robertson, A class of multivalent functions, Trans. Amer. Math. Soc. 70 (1951), 127-136. MR 12, 691. MR 40430
  • 11. W. K. Hayman, Multivalent functions, 2nd ed., Cambridge Tracts in Mathematics, vol. 110, Cambridge University Press, Cambridge, 1994. MR 1310776
  • 12. J. A. Jenkins, On an inequality considered by Robertson, Proc. Amer. Math. Soc. 19 (1968), 549-550. MR 37 #401. MR 224802
  • 13. Z. Lewandowski, Starlike majorants and subordination, Ann. Univ. Mariae Curie-Skłodowska Sect. A 15 (1961), 79-84. MR 25 #2186. MR 138743
  • 14. Z. Lewandowski, Some remarks on a paper of M. S. Robertson, Ann. Univ. Mariae Curie-Sklodowska Sect. A 17 (1963), 43-46. MR 33 #5867. MR 197704
  • 15. J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. (2) (1925), 481-519.
  • 16. A. E. Livingston, The coefficients of multivalent close-to-convex functions, Proc. Amer. Math. Soc. 21 (1969), 545-552. MR 243054
  • 17. Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136, https://doi.org/10.1007/BF01448091
  • 18. T. H. MacGregor, Majorization by univalent functions, Duke Math. J. 34 (1967), 95-102. MR 34 #6062. MR 206243
  • 19. R. N. Pederson, A proof of the Bieberbach conjecture for the sixth coefficient, Notices Amer. Math. Soc. 16 (1968), 181. MR 239072
  • 20. G. Pólya and I. J. Schoenberg, Remarks on the de la Vallée Poussin means and convex conformal maps of the circle, Pacific J. Math. 8 (1958), 295-334. MR 20 #7181. MR 100753
  • 21. M. O. Reade, Sur une classe defonctions univalentes, C. R. Acad. Sci. Paris 239 (1954), 1758-1759, MR 16, 579. MR 66458
  • 22. M. S. Robertson, A remark on the odd schlicht functions, Bull, Amer. Math. Soc. 42 (1936), 366-370.
  • 23. M. S. Robertson, Multivalently star-like functions, Duke Math. J. 20 (1953), 539-549. MR 15, 613. MR 60021
  • 24. M. S. Robertson, Applications of the subordination principle to univalent functions, Pacific J. Math. 11 (1961), 315-324. MR 23 #A1787. MR 124475
  • 25. M. S. Robertson, The generalized Bieberbach conjecture for subordinate functions, Michigan Math. J. 12 (1965), 421-429. MR 32 #2576. MR 185106
  • 26. M. S. Robertson, A generalization of the Bieberbach coefficient problem for univalent functions, Michigan Math. J. 13 (1966), 185-192. MR 33 #269. MR 192042
  • 27. M. S. Robertson, "Quasi-subordinate functions, " in Macintyre memorial volume, Ohio Univ. Press, Athens, Ohio (to appear). MR 273004
  • 28. Werner Rogosinski, Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Z. 35 (1932), no. 1, 93–121 (German). MR 1545292, https://doi.org/10.1007/BF01186552
  • 29. M. S. Robertson, On the coefficients of subordinate functions, Proc. London Math. Soc. (2) 48 (1943), 48-82. MR 5, 36. MR 8625
  • 30. Tao-shing Shah, Goluzin's number (3 - √5)/2 is the radius of superiority in subordination, Sci. Record 1 (1957), 219-222. MR 20 #6530. MR 100094
  • 31. L. Špaček, Contribution à la théorie des fonctions univalentes, Časopis Pĕst.Mat.Fys. 62 (1933), 12-19.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3042, 3043, 3044, 3052

Retrieve articles in all journals with MSC (1970): 3042, 3043, 3044, 3052


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12356-4

American Mathematical Society